Punjab University Journal of Mathematics, Vol 47, No 1 (2015)

Font Size:  Small  Medium  Large

Some Weighted Hermite-Hadamard-Noor Type Inequalities for Differentiable Preinvex and Quasi Preinvex Functions

Muhammad Amer Latif, Sever Silvestru Dragomir, Ebrahim Momoniat


In this paper, we derive several weighted Hermite-HadmardNoor type inequalities for the differentiable preinvex functions and quasi preinvex functions. 

Full Text: PDF


  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved